# SDR EIAA2000080

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - STA 480 BETWEEN STR'S 8L-9L FORWARD SIDE OF FRAME NEAR FRAME SPLICE HAD SMALL AREA OF EXFOLIATION CORROSION.  REPAIRED PER ECRA 479-53-120-2.  BLENDED CORROSION, FLAP PEENED, AND INSTALLED REPAIR SPLICE.  (X)
